loading... close

Anyone having lower back pain while on tamoxifen?

Thumb avatar default
Preguntada por

anónimo

Stage 1 Paciente alrededor de 8 años
 
  • Sandra Dakin Profile
    anonymous
    Learning About Breast Cancer
    Yes. I am having an MRI next week to rule out disk issues. My Onco however did not think there was a correlation.
    casi 8 años Bandera
    • Mary Micucci Profile
      anonymous
      Stage 1 Patient

      Good luck ! Let us know results please

      casi 8 años Bandera
  • R. SUTHERLAND Profile
    anonymous
    Stage 3A Patient
    Yes!!
    casi 8 años Comentario Bandera
  • Anita McEntire Profile
    anonymous
    Learning About Breast Cancer
    I have been on tamoxifen for about 3 years. I do have low back pain, but only for the last year. I never considered tamoxifen the source.
    alrededor de 8 años Bandera
    • Mary Micucci Profile
      anonymous
      Stage 1 Patient

      I've been taking Tamoxifen for 6 weeks and the back started hurting 3 weeks ago. Not spine - had xrays, now seeing chiropractor. Hoping it's not the med !

      alrededor de 8 años Bandera
  • Jacquie B Profile
    anonymous
    Learning About Breast Cancer
    Yes! Mine is mid to lower. Glad it wasn't my imagination.
    alrededor de 7 años Comentario Bandera
  • Thumb avatar default
    anonymous
    Stage 2A Patient
    Yessss! but my doctor want too do more tests..
    casi 6 años Comentario Bandera
  • heather jones Profile
    anonymous
    Learning About Breast Cancer
    Me too. I have a
    casi 7 años Comentario Bandera
  • Norma  Cook Profile
    anonymous
    Survivor since 2014
    I've been taking Tamoxifen for two years and my occasional low back pain has increased substantially, along with pain in both hips, which just developed in the past few months. I try to keep moving through the day because it seems better than when I sit or lie down. Nights are the worst and I'm getting so tired. I mentioned it to my family doctor and he sent me for x-rays, as well as prescribing an anti-inflammatory drug. The medicine provided some relief, but that particular drug is not considered a long-term solution. When I saw my oncologist last week for my annual check-up, she had my X-ray report which showed mild arthritis on the side that is least painful--go figure! She didn't think the pain was a side-effect of taking Tamoxifen and just recommended increasing my activity level--walk 20 minutes a day instead of 15. I've bumped it up to 25 minutes and if that doesn't help, I might ask to be referred to a physiotherapist. I don't take any other medication, just a vitamin with calcium, magnesium and D3, which seems to have reduced my night-time leg cramps (another possible side-effect of Tamoxifen).
    alrededor de 3 años Comentario Bandera
  • Carole  Young Profile
    anonymous
    Learning About Breast Cancer
    .anyone have any suggestions on what to take for this back pain ???has anyone had any success with any pain management..
    casi 4 años Comentario Bandera
  • Carole  Young Profile
    anonymous
    Learning About Breast Cancer
    I have been on Tamoxifen for 21/2 years in April- may of this year I started having back pain ,my primary ordered a mri and it was negative for anything related to the BC ,on June 1st I stopped taking the drug because I was having Knee replacement on June 15th ,the pain went away ,I started taking the drug again on Oct 1 and by the 15th the back pain was back.so I know it's the Tamoxifen causing this , The dilemma ,don't take the drug and risk recurrence ..or take the drug and have this back pain for the next 21/2 years ..my friend had BC and was taking Tamoxifen ,but she stopped after 5 months because she did not like the way it made her feel ,that was about 13 years ago and she has had on recurrence ,that does not mean that that will happened for me !my genomic testing score was 9 for my tumor but that was on the condition that I take this drug...this back pain is terrible. But then so is cancer...my oncologist wants me to keep taking this drug and ordered physical therapy as a solution ,I have not started that yet and don't know if I will because if I am still taking this drug it will most likely be a waste of money..
    casi 4 años Comentario Bandera

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

El cáncer de mama afecta a una de cada ocho mujeres en su vida.

spread the word